Skip to Main content Skip to Navigation
Journal articles

Efficient solution of a wave equation with fractional order dissipative terms

Houssem Haddar 1 Jing-Rebecca Li 1 Denis Matignon 2
1 DeFI - Shape reconstruction and identification
Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00743823
Contributor : Houssem Haddar <>
Submitted on : Saturday, October 20, 2012 - 9:58:07 PM
Last modification on : Thursday, March 5, 2020 - 6:25:03 PM

Links full text

Identifiers

Collections

Citation

Houssem Haddar, Jing-Rebecca Li, Denis Matignon. Efficient solution of a wave equation with fractional order dissipative terms. Journal of Computational and Applied Mathematics, Elsevier, 2009, 234 (6), pp.2003-2010. ⟨10.1016/j.cam.2009.08.051⟩. ⟨hal-00743823⟩

Share

Metrics

Record views

396